AMS eContent Search Results
Matches for: msc=(11R18) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 60 found      Go to page: 1 2

[1] Yasushi Mizusawa. Tame pro-2 Galois groups and the basic $\mathbb{Z}_2$-extension. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] William Hart, David Harvey and Wilson Ong. Irregular primes to two billion. Math. Comp. 86 (2017) 3031-3049.
Abstract, references, and article information
View Article: PDF

[3] Bernat Plans. On Noether's rationality problem for cyclic groups over $\mathbb{Q}$. Proc. Amer. Math. Soc. 145 (2017) 2407-2409.
Abstract, references, and article information   
View Article: PDF

[4] Alina Ostafe. On roots of unity in orbits of rational functions. Proc. Amer. Math. Soc. 145 (2017) 1927-1936.
Abstract, references, and article information   
View Article: PDF

[5] C. Greither and M. Kurihara. Tate sequences and Fitting ideals of Iwasawa modules. St. Petersburg Math. J. 27 (2016) 941-965.
Abstract, references, and article information   
View Article: PDF

[6] John C. Miller. Real cyclotomic fields of prime conductor and their class numbers. Math. Comp. 84 (2015) 2459-2469. MR 3356035.
Abstract, references, and article information   
View Article: PDF

[7] T. Chatterjee, S. Gun and P. Rath. A Number Field Extension of a Question of Milnor. Contemporary Mathematics 655 (2015) 15-26.
Book volume table of contents   
View Article: PDF

[8] Florin Stan and Alexandru Zaharescu; with an appendix by Kiran S. Kedlaya. Weil numbers in finite extensions of $\mathbb{Q}^{ab}$: the Loxton-Kedlaya phenomenon. Trans. Amer. Math. Soc. 367 (2015) 4359-4376.
Abstract, references, and article information   
View Article: PDF

[9] Andrew Obus. Conductors of wild extensions of local fields, especially in mixed characteristic $(0,2)$. Proc. Amer. Math. Soc. 142 (2014) 1485-1495.
Abstract, references, and article information   
View Article: PDF

[10] Van Cyr. A number theoretic question arising in the geometry of plane curves and in billiard dynamics. Proc. Amer. Math. Soc. 140 (2012) 3035-3040.
Abstract, references, and article information   
View Article: PDF

[11] P. Corvaja, W. M. Schmidt and U. Zannier. The Diophantine equation $\alpha _{1}^{x_{1}}\cdots \alpha _{n}^{x_{n}} = f(x_{1},\dots ,x_{n})$. II. Trans. Amer. Math. Soc. 362 (2010) 2115-2123. MR 2574889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Harold M. Edwards. Errata to ``The construction of solvable polynomials''. Bull. Amer. Math. Soc. 46 (2009) 703-704. MR 2507276.
Abstract, references, and article information   
View Article: PDF

[13] Harold M. Edwards. The construction of solvable polynomials. Bull. Amer. Math. Soc. 46 (2009) 397-411. MR 2507276.
Abstract, references, and article information   
View Article: PDF

[14] Ki-ichiro Hashimoto and Akinari Hoshi. Families of cyclic polynomials obtained from geometric generalization of Gaussian period relations. Math. Comp. 74 (2005) 1519-1530. MR 2137015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jacques Boulanger and Jean-Luc Chabert. On the representation of integers as linear combinations of consecutive values of a polynomial. Trans. Amer. Math. Soc. 356 (2004) 5071-5088. MR 2084411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Tauno Metsänkylä. Catalan's Conjecture: Another old Diophantine problem solved. Bull. Amer. Math. Soc. 41 (2004) 43-57. MR 2015449.
Abstract, references, and article information   
View Article: PDF

[17] Joshua Holden. First-hit analysis of algorithms for computing quadratic irregularity. Math. Comp. 73 (2004) 939-948. MR 2031416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Marc Conrad and Daniel R. Replogle. Nontrivial Galois module structure of cyclotomic fields. Math. Comp. 72 (2003) 891-899. MR 1954973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yi Ouyang. The universal norm distribution and Sinnott's index formula. Proc. Amer. Math. Soc. 130 (2002) 2203-2213. MR 1896399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] René Schoof. Class numbers of real cyclotomic fields of prime conductor. Math. Comp. 72 (2003) 913-937. MR 1954975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Joshua Holden. Comparison of algorithms to calculate quadratic irregularity of prime numbers. Math. Comp. 71 (2002) 863-871. MR 1885634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] F. Thaine. Jacobi sums and new families of irreducible polynomials of Gaussian periods. Math. Comp. 70 (2001) 1617-1640. MR 1836923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Timothy Kohl and Daniel R. Replogle. Computation of several cyclotomic Swan subgroups. Math. Comp. 71 (2002) 343-348. MR 1863005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Pinaki Das. Algebraic gamma monomials and double coverings of cyclotomic fields. Trans. Amer. Math. Soc. 352 (2000) 3557-3594. MR 1638625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] F. Thaine. On the coefficients of Jacobi sums in prime cyclotomic fields. Trans. Amer. Math. Soc. 351 (1999) 4769-4790. MR 1475696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] M. A. Shokrollahi. Relative class number of imaginary Abelian fields of prime conductor below 10000. Math. Comp. 68 (1999) 1717-1728. MR 1653986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] F. Thaine. Families of irreducible polynomials of Gaussian periods and matrices of cyclotomic numbers. Math. Comp. 69 (2000) 1653-1666. MR 1653998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Sandra Feisel, Joachim von zur Gathen and M. Amin Shokrollahi. Normal bases via general Gauss periods. Math. Comp. 68 (1999) 271-290. MR 1484903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ken-Ichi Yoshino. Class number parity for cyclotomic fields . Proc. Amer. Math. Soc. 126 (1998) 2589-2591. MR 1476402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] René Schoof. Minus class groups of the fields of the $l$-th roots of unity. Math. Comp. 67 (1998) 1225-1245. MR 1458225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 60 found      Go to page: 1 2